Today was another good day with a repeat of dizziness and my stomach queasiness when first getting up. A repeat of what happened 4 days ago, out of 4 days I had 3 days of these symptoms. One issue causing this maybe the Transderm Scop (Scopolamine) patch which I stopped applying because I no longer had the dizziness and stomach issues. Transderm Scop is an anticholinergic drug patch applied to the skin used to prevent nausea and vomiting. Guess since the symptoms are back I will apply the patch again and see if the dizziness and my stomach queasiness will go away.
TagsAntioch Aperture Back Pain Big Break Biologic therapy Buildings Cancer Chemotherapy Clouds Colors Concord Construction Contra Loma Diarrhea Flowers Focal Length Historic Landmark Landscapes Lenses Maintenance Medication Minolta Mount Diablo Multiple Myeloma Nature Pain Management Photos Physical Therapy Project 365 Rain Recovery Regional Park Rehabilitation Shopping Shoulder Pain Sky Sony Spine Surgery Stem Cells Sunrise Treatment Cycle Trees Walking Workflow